Facebook Pixel
EmpowHER Guest

nordette 1st dose vomit

By Anonymous July 21, 2014 - 2:25pm
Rate This

Hi. My bf and i did it while im on my 14th day of menstrual cycle. He ejaculated inside me so I rook nordette 5 hours after intercourse, 30 minutes after taking the pills, i vomitted. Should I replace the 4 pills I drank?

Add a Comment2 Comments

EmpowHER Guest

Hi Anon,

Thanks for your question. Any medication should be discuss with your doctor. If you vomited right after you drank the pills, most likely you no longer have it in the system. Some medications should not be retaken immediately even if you threw up and require to wait hours or up to a day before retaking. Hope this has helped.



July 23, 2014 - 3:48am
EmpowHER Guest

Drank my 1st dose last night 8:13, vommitted at 9pm. Drank my 2nd dose this morning at 8:13. Do I need to take another dose after 12hrs because I vommitted the 1st dose? Wish you could help me.

July 21, 2014 - 5:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!